# SDR MWEA99098

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955759501
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD PASSENGER DOOR NUMBER 8 BEAM IS CRACKED AT FORWARD END UNDER HINGE.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
